Access count of this item: 86

Files in This Item:
File Description SizeFormat 
0797-17.pdf548.63 kBAdobe PDFView/Open
Title: A quantization of Iwasawa theory and cyclotomic extensions of Kummer fields
Authors: ICHIKAWA, Takashi
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 174
End page: 184
URI: http://hdl.handle.net/2433/82769
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.